# SDR SIMA20160120009

- Difficulty date: January 20, 2016
- Submitted: February 16, 2016
- Operation: Air carrier
- Aircraft: N922AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500906
- Aircraft time: 27,989 hours, 23,870 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 81502
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 EMER LIGHT STRIP WIRES BROKEN.  R & R EMER LIGHT STRIP NR 2 IAW AMM 33-50-12.  OPERATIONS CHECKED GOOD.
